Jump to content
CrazyBoards.org

Sign in to follow this  
wookie

When does anxiety cross over into paranoia or delusion?

Recommended Posts

Sometimes I get really bad anxiety when I have to go somewhere. I went to a play once and could not handle the anxiety. I had to take .5mg clonazepam to calm down. Basically I felt like everyone was watching me, like the orchestra section was staring at me.

I just could not get comfortable without a med.

Is this plain anxiety, or something else? I go to an event like this and I feel like the spotlight is on me and everyone is staring at me. I'm not even in the play.

Move to the anxiety section if need be.

Share this post


Link to post
Share on other sites

well it's good to know but sucky that I get anxiety just for going to see a play

Share this post


Link to post
Share on other sites

It sounds like straight-up anxiety to me. I've had anxiety cause all sorts of things- from hyperventilating to depersonalization. My pdoc always says, "You'd be surprised what anxiety can do to your body and mind."

  • Like 1

Share this post


Link to post
Share on other sites

Anxietyyyyyyyyy.  I have been exactly as bad. Literally could not go ANYWHERE.  Maybe a block away but that is all. Now I can walk to parks with my kids.  The car?  Nope.  A couple weeks ago we went to see secret life of pets and seriously from the car ride up until 20 minutes into the movie I felt like I was going to pass out and die.  Just sitting in my seat playing with my hands trying frantically to breathe slow.  

Edited by Funindysfunctional
  • Like 1

Share this post


Link to post
Share on other sites

I was terrified of car rides too. As a passenger. As a driver I am okay. Weird huh.

Afraid of drinking in front of others because of a panic attack I had while having a beer.

Was terrified of hair cuts after an anxious moment in the hair dressing chair.

I found a hair dresser who understands me sort of and I still scared to get my hair done.

I used to love getting my hair cut.

Exposure therapy and meds help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Cyclingsarah
      Hi guys,
      just started Lithium yesterday. I know it can take several weeks to work, but I already feel it clearing my head a bit.
      question tho. Can lithium make anxiety worse in the beginning - like SSRI’s? Because I now find myself very panicky
      I am also on lexapro and mirtazapine. 
    • By Cyclingsarah
      Just wondering. I have a lot of anxiety and am startinh lithium for bipolar disorder in a few weeks
    • By PurplePaisley
      I was on Olanzapine for about one year and during that time I did excessive spending which may have caused  lowering impulse control and consequently am now in bankruptcy.
      Have been off Olanzapine since December, 2018.
      In March went on Seroquel and experienced manic situations, where I was out of control (never had this happen to me before). I became excessively hostile towards a clerk in Walgreens, reduced my veterinarian to tears and alienated alot of my neighbors by my raging.  We upped the Seroquel thinking I was having my first manic episode, it only made everything worse.  Since coming off of Seroquel in last two weeks, I am now calm and the urge to act out aggressively is gone and I am mortally embarrassed about my behaviors.
      New psych doc now, former one retired.  Started Reluxti two days ago at .5 mg.  First day experienced some brain zaps and thinking it might have been due to the mixing of recently going off of Seroquel and introducing Reluxti.  Today, no brain zaps.  Taking Benadryl to help with insomnia as Rexulti may become stimulating. 
      I know this is a very expensive drug and being on Medicare I do not qualify for any of the manufacturer's savings plans. My new psych doc believes he can keep me on his extra supplies forever or until they go generic.  I am worried about being on this drug and loosing him as a psychiatrist and ending up with a co-pay of $400.00 a month and ending up in the Medicare Donut-hole very quickly. The trial pack he gave me has a 14 day supply.
      I recently did a gene study thru GenOMind.  I am an ultra-rapid metabolizer and subject to many skin issues.  When I first saw him, he became very frustrated with me and didn't believe me that I can't tolerate most of the behavioral meds out there but once he got the gene study, he then understood.  The only drug he would suggest is Rexulti. 
      I am in a quandary as to what to do about going on this very expensive medication with no way of paying for this and getting stuck on this drug should I loose my new psych doc and his many samples.
      Purple
       
       
       
       
    • By Britton777
      Hi everyone. I’ve been bouncing from one trial of medication to another for the past 4 1/2 years with adverse reactions. Nothing has helped. I just saw a new psychiatrist on Monday. An older gentleman who actually seemed to listen. He was also a longtime professor our local university. 
      My symptoms are treatment resistant insomnia, chronic, severe anxiety, chronic derealization, ocd (pure o) racing, intrusive thoughts (often presenting as songs looping in my head, but a switch can also go off in my head where I obsessively think about something to the point of it driving me crazy)  brain fog, depression. My body and brown simply will not turn off. I’m stuck in constant fight/flight.  I believe the lack of sleep is the catalyst for most of this (all of this started after sudden onset of insomnia) Maybe it wouldn’t go away with sleep, but I know it would get better. My main goal is sleep, but seems unattainable after 4 1/2 years.
      I have tried every medication under the sun (well, mostly) 
      The doctor decided to prescribe provigil (modafinil) which seems counterintuitive to me. He was clear that it could go either way. Possible that it could calm me down, possible that it could let me up and make my symptoms worse. 
      Luckily for me, since I am highly sensitive to medication, he is quite conservative  and said to only start with roughly 1/16 of a pill to see how I do. 
      Wondering what your thoughts are on this given my symptoms? Seems counterintuitive...but maybe it will help. So confused. 
    • By lunafox
      Hello all, I'm looking for some med experience/anecdotes!
      I am bipolar and also have anxiety, ADHD, and PTSD. Currently I'm taking Lamictal (400mg/day), Geodon (80mg/day), and Adderall (25mg/day). I'm looking to change it up because I am seriously struggling with the side effects. Since starting Geodon I am tired all the time (it doesn't help that I'm in the midst of a depressive episode) and I've gained 20+ pounds in two months. I think it's helping with the manic side (or maybe that's just because of the depressive episode I'm in?) but I can't deal with these side effects. The Adderall works great for my ADHD but I think it's making me too edgy/irritable for my liking. On top of it I have been having terrible anxiety lately.
      I'm meeting with a new PMHNP next week and I like to research my med options ahead of time so that I feel more informed and can advocate for myself. I'm interested in Wellbutrin because it doesn't have weight gain associated with it, it helps with binge eating and supposedly helps you quit smoking (both current concerns of mine), and can work for both depression and ADHD. I'm also interested in Buspar as a possible anxiety med? I like that it also isn't associated with weight gain and that it isn't supposed to be sedating.

      I've also taken Abilify in the past (before I took Geodon) and didn't experience any terrible side effects other than it making me sleepy but maybe combined with the right thing that wouldn't be as much of an issue?
      Anyone have experience with this combo or a similar one? Any and all feedback appreciated! The med game is so overwhelming.
       
×
×
  • Create New...